EconPapers    
Economics at your fingertips  
 

A Discontinuous Finite Volume Method for the Darcy‐Stokes Equations

Zhe Yin, Ziwen Jiang and Qiang Xu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper proposes a discontinuous finite volume method for the Darcy‐Stokes equations. An optimal error estimate for the approximation of velocity is obtained in a mesh‐dependent norm. First‐order L2‐error estimates are derived for the approximations of both velocity and pressure. Some numerical examples verifying the theoretical predictions are presented.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/761242

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:761242

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:761242